# SDR IPXA2019062643759

- Difficulty date: May 24, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,373 hours, 17,517 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7127502
- Condition: Cracked
- Location: Bs 1256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN LONGERON 27R IS CRACKED AT STA. 1256 UNDER R3 DOOR.REMOVED AND REPLACED CRACKED MAIN CABIN LONGERON 27R BETWEEN STA. 1256 - 1305 IAW MD-11 SRM 51-31-01, 51-33-01 AND 51-35-01. (MINOR)
